See What Happened To An 8-year-old Boy After A Nurse Gave Him An Injection

See What Happened To An 8-year-old Boy After A Nurse Gave Him An Injection

- in Local News, News
91
0
@Sir. steve
Loading...

An 8-year old boy, identified as Ofeyinwa has suffered an horrific reaction after he was administered an injection from a nurse.

According to reports, Ifeyinwa got down with a cold some weeks back, and he was taken to a nearby clinic. Apparently, the nurse on duty gave him an injection.. Moments later, his skin started to change and it resulted to what you see in the pictures below.

Darbeelicous who shared the story, wrote:

Hey fam….. When u take a look at this pictures what comes to mind, burns? Hot water or fire…. But it’s neither of those. This was caused by an injection reaction (that’s what the doctor called it!)

8years old ofeyinwa is currently at the federal Medical Center Owerri, he’s suffering from what the doctor called injection reaction, apparently, ifeyinwa got down with a cold few weeks back, then her aunty took him to a Nearby chemist, the nurse gave her an injection (obviously expired) … Anti-maleria she called it. Not quite long ofeyinwa’s skin change and it resulted into this, burns all over her face and body. Please let’s pray for her quick recovery.


Leave a Reply!

You may also like

[Music] Flex B – Say Baba

Nwaginy front act Flex B the “Umbele” crooner aka Mr.